hi so i saw a similar question a few days ago but i wanted to get some advice on my own situation,
(im 16) I've been on the contraceptive pill for about 4 months now (since march 2016) and roughly 5 days ago i noticed some blood even though i was half way through taking the active pills, it started off quite light and the colour was a darkish red/brown but since yesterday there has been more blood and the colour is no longer brown but a definite red. i still wouldn't consider it to be anything like a normal period which is why I'm so confused, i will admit i have skipped my period the last 2 months on purpose (i had reason) not sure if this is what has caused the breakthrough bleeding or if its something i should be concerned about. There's slight cramping in my lower abdominal area but it hasn't really affected me badly at all, kind of just a bit uncomfortable the cramping comes and goes and usually only lasts for 2 minutes or so. any advice or tips on what i should do would be much appreciated, I will add I'm not close to my mother so i do not in any way feel comfortable telling her whats been going on and i don't drive so i don't have easy access to my doctor without going through my mum.
i really don't want this bleeding to continue please help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.